# SDR 2008UALA03964

- Difficulty date: July 24, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 59,605 hours, 19,691 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP INOP ON LEFT SIDE OF A-C ROW 9.  *S/D*  LIGHT BATTERY PACK FAULTY, ALSO SUSPECT CHARGER IS WEAK.  REPLACED EMERGENCY LIGHT BATTERY PACK CHARGER ASSY AND INVERTER, OP CHECKS OK.
